Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pus cells in urine

Recently i got urin infection.Doctor prescribed antibiotcis for 5days course. Later for 7 days Martifur 100 mg tablets twice a day. Now i got the urin tested. Pus Cells. 8-10/HPF,Epithelial Cells.6-8/HPF Need suggesion Gopalkrishna
Asked On : Wed, 10 Nov 2010
Answers:  1 Views:  3048
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear, K Gopal Krishna. The general principle of treating any condition, is to treat the condition and not the reports. You might have experienced pain or burning senstation while passing urine with or without fever, before the use of antibiotic. Pus cells of 8-10/hpf is borderline high. I would only be concerned, if your symptoms are still persisting and if you are symptom free, then you need not worry. Drink plenty of water. If symptoms are present, then consider repeating the urine test (both routine anaylsis and culture tests). Get back with the tests reports(if you needed it).
Answered: Thu, 11 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor